# SDR DALA2018061403996

- Difficulty date: June 13, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Aircraft time: 75,653 hours, 57,051 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FRAME 1338 LOWER CHORD AFT SIDE TO APB STA 1361 HAS CORROSION IN BILGE APPROX LBL 10 - RBL 10. CORROSION DAMAGE ON AFT JACK PAD DOUBLER STA 1338 BL0 FOUND TO BE OUT OF LIMITS DUE TO 100% MAT LOSS, ORIG THICKNESS .100" IAW SRM 53-01 AND DRAWING 9915561 REV CG. REMOVED AND REPLACED AFT JACK PAD DOUBLER IAW DRAWINGS 5930760 REV DL, 9915561 REV CG, AND 51-30-5.
